1st time I took it I threw up for a while felt nauseous after eating frozen yogart my liver gets elevated at times is this drug safe for me to take
17 Sep 2013
I can only tell you how it is for me.( everyone is different) I'm taking 250mg daily of tramadol for a foot injury. I'm also on citalopram, metoprolol &
lisinopril. Been on tramadol for over a month now, I have no nauseous at
all. not even a upset stomach. For it being safe for you I can't answer that part of your question. Sorry hope you feel better soon.
17 Sep 2013
You have not mentioned the dosage and other conditions , however here is my take based upon similar experience.
1.Avoid frozen yogurt, icecream at night time.
2.Nausea , Metallic test does come. Best is to reduce dosage or chnage the periodicity.
3.There could be other dietary conditions combined with this which can cause nausea. You will need to keep record for a week and see for yourself.
Ultimately One self is responsible for his health and yes Health is Wealth/
Good Luck and God Bless
18 Sep 2013
Hi, a lot of people experience nausea when taking Tramadol at first. I did, and it lasted for about 2 weeks. I stuck with the medication though because it was helping my back pain. After this length of time i no longer experienced this side effect. My mother was prescribed Tramadol and she couldn't get on with it because of the nausea. Regarding you elevated liver enzymes, i am surprised your doctor prescribed this for you, as Tramadol is eliminated primarily through the liver. I would question this...
26 Sep 2013
I've noticed that if you take Tramadol without eating about 30 minutes before you may get a nauseous feeling especially if you take more than 50mg. Is it safe? Well, honestly, if you're in pain they do help out. From personal experience and even users on this websites' experiences they've shared, Tramadol is very addictive. If you take it properly you still may experience the terrible withdrawal effects if for some reason you have to go a day or two without them. Don't get caught up in the good feeling you get from taking an extra dose or two, in the end it's not really worth it.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... enlarged liver? I recently had some lab work done, which I had some abnormalities. My liver enzymes are normal but my TIBC was 511, saturation ...
1 answer • 23 Aug 2009
I now have servere Arthrits and am considering taking it again. My question is, if I do take it again will the bad reaction subside with time? ...
1 answer • 8 Apr 2013
I am prescribed this medication 7.5/325 for degenerative disc disease. I do drink alcohol sometimes but always the day before or the day after taking ...
3 answers • 21 Nov 2013
All diagnostic tools normal like ultrasound .kidney and liver function.and c.t scan.patient is 27 years old female with history of spastic colon.the ...
0 answers • 16 May 2014
... liver , chills , sweats almost vomiting, can barely eat , feel like poopy . What is going on . Was on the tramadol for about 5to 6 months please ...
5 answers • 30 Jan 2015